Itchy, raised red!

Hi all, I'm on 75mg of Levo and have been for last 3 months. My latest results were: TSH: 1.17 (0.3-5.5) .Antibodies 42.8 (0-34) was previously 149.4!!!. I'm a lot better than I was but still not 100%. However, over the last week I have developed a red, itchy, dry rash around my lips, face, chin and neck which is driving me crazy. I've taken antihistamine and was advised by doctor on the phone last week it could be a delayed reaction to antibiotics I had a couple of weeks ago. However, it's no better and I've even got an area of it on my arm now. My hair was starting to improve and look healthy again but now looks as dry as straw. If anyone has any ideas or if it could be connected with my thyroid or medication I'd be really grateful. Thanks in advance 😊 Xx

2 Replies

  • Denise, hopefully it is a delayed reaction to the antibiotics. It does happen and hopefully won't last long if that's the cause. Have you changed the brand of Levothyroxine you are using?

  • Thanks Clutter. I don't think the brand is different but will check x

You may also like...